# SDR YENA20141102242

- Difficulty date: November 2, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 40,915 hours, 14,301 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Detached
- Location: Anti Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED DUE TO N1 MODE ECAM, FOLLOWED BY FADEC ECAM, FOLLOWED BY ENGINE 2 FAILURE ECAM.  ENGINE SHUT ITSELF DOWN.  APPROPRIATE ECAM, QRC, + QRH PROCEDURES RUN.  ON TROUBLESHOOTING FOUND THE FAILURE OF EEC OVERHEAT THAT RESULTED FROM DAMAGED ANTI-ICE DUCT CLAMP THAT DETACHED FROM ANTI ICE VALVE.  ALSO FOUND DAMAGE TO AIR INTAKE COWL. R & R AIR INTAKE, ANTI ICE VALVE AND INSTALLED NEW CLAMP.  HIGH POWER TEST ACCOMPLISHED IAW AMM 71-60-00-710-013-C, OK FOR FLT SERVICE.
